The combined use of bupropion, lithium, and venlafaxine during ECT: A case of prolonged seizure activity

Charles R. Conway, Leigh Anne Nelson

Research output: Contribution to journalArticle

29 Scopus citations

Abstract

There is limited literature addressing the safety of administering electroconvulsive therapy (ECT) to patients concomitantly receiving bupropion monotherapy or in combination with other drugs that may alter the seizure threshold. We describe a prolonged seizure occurring during the first treatment of a course of ECT in an adult patient receiving long-term bupropion therapy, lithium, and venlafaxine.

Original languageEnglish
Pages (from-to)216-218
Number of pages3
JournalJournal of ECT
Volume17
Issue number3
DOIs
StatePublished - Sep 21 2001
Externally publishedYes

Keywords

  • Bupropion
  • Electroconvulsive therapy
  • Lithium
  • Seizure duration

Fingerprint Dive into the research topics of 'The combined use of bupropion, lithium, and venlafaxine during ECT: A case of prolonged seizure activity'. Together they form a unique fingerprint.

  • Cite this